Alert archive / Colorado / Areal Flood Warnings in 2021
Areal Flood Warning 3, NWS Pueblo, CO
NWS Pueblo, CO issued this areal flood warning at Aug 1, 2021, 5:44 AM MDT for Pueblo County, Colorado. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2021, 5:44 AM MDT (11:44 UTC)
- Expired
- Aug 1, 2021, 9:00 AM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 36 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 6:00 AM MDT | HEAVY RAIN 3.05 | 4 Ne Blende, CO | STORM-TOTAL RAINFALL ACCUMULATION FROM HEAVY RAIN OVERNIGHT -- FROM AROUND 10PM TO 4AM MDT -- WAS MEASURED AT 3.05 INCHES AT THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN PUEBLO. |
| Aug 1, 7:00 AM MDT | HEAVY RAIN 2.25 | 1 N Pueblo, CO | CO-OP OBSERVER STATION PUNC2 1.1 N PUEBLO. |
| Aug 1, 7:00 AM MDT | HEAVY RAIN 2.35 | 3 Wsw Blende, CO | COCORAHS STATION CO-PU-118 PUEBLO 5.0 S. |
| Aug 1, 7:00 AM MDT | HEAVY RAIN 3.29 | 2 Ne Blende, CO | COCORAHS STATION CO-PU-103 PUEBLO 4.7 SE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 11.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 81 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1329 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
641
WGUS45 KPUB 011144
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo CO
544 AM MDT Sun Aug 1 2021
COC101-011500-
/O.NEW.KPUB.FA.W.0003.210801T1144Z-210801T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
544 AM MDT Sun Aug 1 2021
The National Weather Service in Pueblo has issued a
* Flood Warning for...
A large portion of central and northern Pueblo County in
southeastern Colorado...
* Until 900 AM MDT.
* At 544 AM MDT, Doppler radar indicates that rain has mostly ended
across the Flood Warning area. However, earlier heavy showers
during the overnight hours produced significant flash flooding
across the Pueblo area, as around 2.0 to 5.5 inches of rain fell.
While flood waters will continue to recede through the morning
hours, areas of flooding will remain possible as late as
mid-morning. This Flood Warning is replacing the Flash Flood
Warning previously in effect for the area.
* Some locations that will experience flooding include...
Pueblo, Blende, Avondale, Salt Creek and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3807 10465 3812 10473 3818 10474 3830 10466
3846 10454 3851 10444 3851 10428 3840 10419
3828 10427 3815 10445 3809 10452
$$
Cohen2 follow-up statements
279
WGUS85 KPUB 011327
FLSPUB
Flood Statement
National Weather Service Pueblo CO
727 AM MDT Sun Aug 1 2021
COC101-011500-
/O.CON.KPUB.FA.W.0003.000000T0000Z-210801T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
727 AM MDT Sun Aug 1 2021
...FLOOD WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING FOR
NORTHEASTERN PUEBLO COUNTY...
At 727 AM MDT, Doppler radar indicates that rain has mostly ended
across the Flood Warning area, aside from a few areas of light
showers. However, earlier heavy showers during the overnight hours
produced significant flash flooding across the Pueblo area, as
around 2.0 to 5.5 inches of rain fell. While flood waters will
continue to recede through the morning hours, areas of flooding will
remain possible into the mid-morning hours.
Some locations that will experience flooding include...
Pueblo, Blende, Avondale, Salt Creek and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3807 10465 3812 10473 3818 10474 3830 10466
3846 10454 3851 10444 3851 10428 3840 10419
3828 10427 3815 10445 3809 10452
$$
Cohen442
WGUS85 KPUB 011458
FLSPUB
Flood Statement
National Weather Service Pueblo CO
858 AM MDT Sun Aug 1 2021
COC101-011508-
/O.EXP.KPUB.FA.W.0003.000000T0000Z-210801T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
858 AM MDT Sun Aug 1 2021
...FLOOD WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING FOR
NORTHEASTERN PUEBLO COUNTY...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3807 10465 3812 10473 3818 10474 3830 10466
3846 10454 3851 10444 3851 10428 3840 10419
3828 10427 3815 10445 3809 10452
$$
KTWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this areal flood warning went out at Aug 1, 3:59 AM MDT, 1 hour 45 minutes earlier.
Area forecast discussion, Aug 1, 3:59 AM MDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 359 AM MDT Sun Aug 1 2021 .SHORT TERM...(Today and tonight) Issued at 357 AM MDT Sun Aug 1 2021 ...Flash flooding potential remains high along the Continental Divide... Currently...widespread light to moderate rainfall continues along the I-25 corridor early this morning. Most areas across eastern Pueblo County have seen 2 to 5 inches of rainfall, while western portions have seen little if any. Elsewhere, areas along and south of Highway 50 have seen pockets of 2 to 4 inches of rainfall. A Flash Flood Watch remains in effect for Pueblo, Otero, Prowers, Bent, Baca and eastern Las Animas Counties until 6 AM. Flash flood warnings also remain in effect for portions of Pueblo County and along Highway 50 from near Rocky Ford to Hasty. Please heed all road closures, and do not drive through flooded roadways. Temperatures are cool, with 60s across the Plains. Not expecting much movement with temperatures through sunrise. Today...high pressure will stretch from the Four Corners region, north into the Northern Rockies, while an upper trough sits over the Missouri Valley. This will put southern Colorado under weak northerly flow aloft. Model guidance is in good agreement with energy dropping slowly south across western Colorado. Monsoonal moisture will be in place, and steering flows weak. Modest instability of around 600-800 j/kg will combine with the moisture and weak steering flows to produce showers and thunderstorms along the Continental Divide. Slowly drifting storms will be extremely efficient rain producers, and with recent heavy rainfall, will likely lead to flash flooding, especially over the San Juan and La Garita ranges, and possibly into the Chalk Cliffs area. Further east, stable conditions are expected which should limit shower and thunderstorm coverage this afternoon and evening. Once this morning's activity winds down, dry conditions are expected to prevail across the Plains this afternoon and evening. Overall, afternoon highs will be very pleasant for the first of August. Highs across the region will be in the upper 60s to mid 70s. Tonight...not much change to the upper pattern expected with the upper ridge near the Colorado Utah border, and troughing well to the east, and northerly flow across Colorado. The upper energy over western portions of the state will drift southward into New Mexico overnight. This should allow for any shower and thunderstorm activity along the Continental Divide to dissipate with sunset. Dry conditions should prevail after midnight once precipitation comes to an end. Overnight lows will be cool with 50s to lower 60s across the region. Mozley .LONG TERM...(Monday through Saturday) Issued at 357 AM MDT Sun Aug 1 2021 Main Forecast Concerns/Challenges: 1) Active pattern persists, with shower and thunderstorm chances along with the risk for flash flooding increasing once again Monday, especially for locations along and west of the eastern mountains. 2) Similar thunderstorm and flash flood chances on Tuesday, but this activity spreads over parts of the plains. Severe threat remains low, though can't rule out a stronger storm across the southeast plains. 3) After another potentially wet period on Wednesday, drier conditions briefly return Thursday before thunderstorm chances and potential for more organized development return on Friday. As mentioned above, pattern looks to remain active across parts of southern Colorado at the start of the work week. Upper ridge will be in place, though breaking down with upper troughing to the west. With the arrival of this forcing and increasing moist upslope flow, should note shower and thunderstorm development quickly occurring by mid to late morning on Monday, mainly over and near the higher terrain. Some slight increases in moisture, but more importantly, the increasing large scale ascent and weaker flow, and increases in instability will provide an increasing risk for heavy rainfall and possible flash flooding. Once again, all of this looks to be focused along and west of the eastern mountains. While can't rule out a stray shower or storm moving east into parts of the I-25 corridor, confidence for this occurring is low at this time. Did increase high temps on Monday, mainly for the plains where skies will likely stay sunnier. The upper troughing anticipated on Monday, will be a more prevalent feature on Tuesday as a well defined mid/upper trough is forecast to dive southeast across the region. Continued increases in large scale ascent along with now low to mid level support/features will provide another day of shower and thunderstorm chances over and near the mountains along with parts of the plains. In this setup, heavy rainfall with possible flash flooding will again be a concern. Also, in this setup, lee troughing expected to be stronger and help support precip development over parts of the plains. Flow still looks to be weaker on this day, with any widespread severe threat low at this time. Though increases in forcing/focus and instability could at least support a stronger storm across the southeast plains. This system will be responsible for lingering shower/thunderstorm chances on Wednesday, though confidence with its evolution provides lower confidence with overall precip coverage/chances. General trend for Thursday and even early into Friday will be for drier weather and more normal temperatures. However, guidance indicating the potential for a fast moving system to move across the region later in the day on Friday. Will continue to keep a close on eye on this period and possible system, as a day with more organized thunderstorm development could occur. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 357 AM MDT Sun Aug 1 2021 KALS...VFR conditions through the next 24 hours. A few showers and thunderstorms are expected west of the San Luis Valley this afternoon and evening, but should not impact the terminal. KCOS...MVFR CIGS are expected this morning, with VFR conditions by this afternoon. Winds will be light southeasterly this afternoon. KPUB...MVFR to IFR conditions are expected this morning due to light to moderate rainfall. Improving conditions to VFR are forecast by this afternoon. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 AM MDT early this morning for COZ086- 093-094-097>099. Flash Flood Watch from noon MDT today through this evening for COZ064>068. && SHORT TERM...MOZLEY LONG TERM...RODRIGUEZ AVIATION...MOZLEY
Hazardous weather outlook, Jul 31, 10:01 PM MDT, 7 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1001 PM MDT Sat Jul 31 2021 COZ058>089-093>099-020415- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1001 PM MDT Sat Jul 31 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight Periods of moderate to heavy rainfall will continue through much of the overnight period due to widespread showers and thunderstorms. Thunderstorms have been very efficient rain producers so far this evening, and will continue to do so through the next several hours. Flood prone areas from the Eastern Mountains, and across the Plains, mainly along and south of Highway 50, may see flood or flash flood potential overnight. As much as 1 to 3 inches of additional rainfall may be possible. If you encounter flash flooding or flooding, report it to local law enforcement. Do not drive through flooded roadways. Turn around, don't drown! .DAYS TWO THROUGH SEVEN...Sunday through Friday Showers and thunderstorms with heavy rainfall, and the potential for flash flooding, are expected to affect the mountains and valleys, the Interstate-25 corridor, and possibly portions of the plains each day from Sunday through at least Tuesday. This activity could produce serious flash flooding over the mountains and valleys. The risk for flooding could persist over the mountains and valleys later in the week. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be highly likely over the Central Mountains, Eastern Mountains and Eastern Plains tonight. 88/88
In the hours before
Local storm report, Aug 1, 1:27 AM MDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
127 AM MDT SUN AUG 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD 5 ENE BLENDE 38.28N 104.49W
08/01/2021 PUEBLO CO NWS EMPLOYEE
OFF-DUTY NATIONAL WEATHER SERVICE
METEOROLOGIST REPORTS UNDERPASS FLOODED AND
IMPASSABLE AT THE ENTRANCE TO PUEBLO
MEMORIAL AIRPORT.
&&
COHENLocal storm report, Aug 1, 1:31 AM MDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
131 AM MDT SUN AUG 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM FLASH FLOOD 5 ENE BLENDE 38.27N 104.50W
08/01/2021 PUEBLO CO NWS EMPLOYEE
OFF-DUTY NATIONAL WEATHER SERVICE
METEOROLOGIST REPORTS SUBSTANTIAL UNDERPASS
FLOODING ALONG U.S. HIGHWAY 50 SOUTH OF
PUEBLO MEMORIAL AIRPORT.
&&
COHENLocal storm report, Aug 1, 1:46 AM MDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
146 AM MDT SUN AUG 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM FLASH FLOOD 6 WNW AVONDALE 38.27N 104.46W
08/01/2021 PUEBLO CO DEPT OF HIGHWAYS
FLOODING ALONG U.S. HIGHWAY 50 BETWEEN
COLORADO HIGHWAY 47 AND AREAS SOUTH OF
PUEBLO DEPOT -- REPORTED BY COLORADO
DEPARTMENT OF TRANSPORTATION.
&&
COHENLocal storm report, Aug 1, 1:55 AM MDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
155 AM MDT SUN AUG 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM HEAVY RAIN 1 ESE BLENDE 38.24N 104.55W
08/01/2021 M5.03 INCH PUEBLO CO TRAINED SPOTTER
TRAINED SPOTTER REPORTS 5.03 INCHES OF
STORM-TOTAL RAIN ACCUMULATION SINCE AROUND
10PM MDT -- 4.10 INCHES OF RAIN PRIOR TO
12AM MDT AND 0.93 INCH OF RAIN SINCE 12AM
MDT.
&&
COHENLocal storm report, Aug 1, 2:10 AM MDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
210 AM MDT SUN AUG 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 AM FLASH FLOOD 2 NNE BLENDE 38.27N 104.55W
08/01/2021 PUEBLO CO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS MULTIPLE AREAS OF
SIGNIFICANT FLASH FLOODING IN THE VICINITY
OF THE INTERSECTION OF U.S. HIGHWAY 50 AND
COLORADO HIGHWAY 47 -- INCLUDING 4 FEET OF
STANDING WATER AND ROADS WASHED OUT.
&&
COHENLocal storm report, Aug 1, 3:54 AM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
354 AM MDT SUN AUG 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 AM FLASH FLOOD 2 NNE BLENDE 38.27N 104.56W
08/01/2021 PUEBLO CO LAW ENFORCEMENT
LAW ENFORCEMENT INDICATES THAT FLASH
FLOODING CONTINUES ACROSS EASTERN PARTS OF
THE PUEBLO AREA, THOUGH NOT AS SIGNIFICANT
AS EARLIER IN THE OVERNIGHT HOURS.
&&
COHENThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:00 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 31, 6:02 PM MDT | Special Weather Statement | PUB | Huerfano | 28 min |
| Jul 31, 6:11 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Huerfano, Pueblo | 2 hr |
| Jul 31, 6:12 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 33 min |
| Jul 31, 6:20 PM MDT | Flash Flood Warning | PUB | Huerfano, Las Animas | 3 hr |
| Jul 31, 6:20 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
| Jul 31, 6:21 PM MDT | Flash Flood Warning | PUB | Baca | 3 hr |
| Jul 31, 6:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 33 min |
| Jul 31, 6:29 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| Jul 31, 6:37 PM MDT | Special Weather Statement | PUB | Huerfano | 38 min |
| Jul 31, 6:39 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jul 31, 6:52 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 22 min |
| Jul 31, 7:01 PM MDT | Special Weather Statement | PUB | Baca | 44 min |
| Jul 31, 7:05 PM MDT | Special Weather Statement | PUB | 40 min | |
| Jul 31, 7:10 PM MDT | Special Weather Statement | PUB | 35 min | |
| Jul 31, 7:13 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| Jul 31, 7:20 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| Jul 31, 7:29 PM MDT | Special Weather Statement | PUB | Huerfano | 61 min |
| Jul 31, 7:54 PM MDT | Special Weather Statement | PUB | Baca | 51 min |
| Jul 31, 8:28 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Jul 31, 8:28 PM MDT | Special Weather Statement | PUB | Las Animas, Pueblo | 47 min |
| Jul 31, 8:50 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
| Jul 31, 10:11 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Jul 31, 10:45 PM MDT | Flash Flood Warning | PUB | Pueblo | 4 hr |
| Jul 31, 11:24 PM MDT | Flash Flood Warning | PUB | Bent, Otero | 4 hr |
| Jul 31, 11:41 PM MDT | Flash Flood Warning | PUB | Pueblo | 4 hr |
| Aug 1, 2:43 AM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Aug 1, 3:04 AM MDT | Flash Flood Watch | PUB | Conejos, Mineral, Rio Grande, Saguache | 18 hr |
| Aug 1, 3:29 AM MDT | River Flood Watch | PUB | Pueblo | 94 min |
| Aug 1, 3:30 AM MDT | River Flood Watch | PUB | Pueblo | 4 hr |
| Aug 1, 5:00 AM MDT | River Flood Warning | PUB | Pueblo | 26 hr |
| Aug 1, 7:20 AM MDT | River Flood Watch | PUB | Otero | 14 hr |
| Aug 1, 2:47 PM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 7 more | 32 hr |
Nearby
Areal Flood Warnings in Colorado, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.